Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On non-uniform Ramanujan complexes


Author: Beth Samuels
Journal: Proc. Amer. Math. Soc. 137 (2009), 2869-2877
MSC (2000): Primary 11F70
Published electronically: April 17, 2009
MathSciNet review: 2506444
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F70

Retrieve articles in all journals with MSC (2000): 11F70


Additional Information

Beth Samuels
Affiliation: (A. Lubotzky) Institute of Mathematics, Hebrew University, Givat-Ram, Jerusalem 91904, Israel; (U. Vishne) Department of Mathematics, Bar-Ilan University, Ramat-Gan 52900, Israel
Email: alexlub@math.huji.ac.il, vishne@math.biu.ac.il

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09880-3
PII: S 0002-9939(09)09880-3
Received by editor(s): April 7, 2008
Received by editor(s) in revised form: December 1, 2008
Published electronically: April 17, 2009
Additional Notes: Posthumous, based on Chapter 3 of the author’s Ph.D. thesis. Prepared for publication by Alex Lubotzky and Uzi Vishne
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.